I am taking tremadol for lower Back disc pain I have been taking the tablet as prescribed by the doctor and have been on them for 5 days from lower dose and increasing day by day as prescribed the pain has got worse not better the pain is when I stand or after walking a few steps sitting or lying down there is no pain thank you
Susiewoo; If your on your 5th or 6th day of Tramadol and no relief it could just be that this is not the medication for you It is still Friday give your doctor a call and find out what to do there is no reason to have to suffer.This medication works wonders for a lot of people and then others nothing So I really think you need to talk to the doctor TODAY so you don't have to suffer all weekend if you have not noticed any change.You may just have to try other Medication our systems are all different.Please do this today.Chuck1957
Hi, sorry you are still suffering. After 5 days you should notice some pain relief, it could be that you need a higher dose, i'm not sure what you are currently taking? When i injured my back, i was prescribed Tramadol alongside Amitriptyline - the Amitriptyline is a tricyclic antidepressant used off label for pain relief and help sleeping (through the pain). If you are already taking a reasonably high dose of Tramadol it may be that you need an alternative analgesic...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 4 answers
Posted 25 Feb 2014 • 9 answers
Posted 29 Apr 2014 • 4 answers
Posted 20 Nov 2014 • 4 answers
Posted 28 Dec 2014 • 40 answers